? asked in HealthMental Health · 1 decade ago

If you have ADHD (Attention Deficit Hyperactivity Disorder) can writing in cursive give you a headache?

Hi guys, I am diagnosed with ADHD and whenever I try to write in cursive, I get a horrible hed ache. Eventually i would quit and go back to manuscript. When I do that, my head ache suddenly goes away. Dose this happen to anything with my diagnosis?

3 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    I have ADHD and writing in cursive doesn't give me a headache. It's possible that you are just not very good at writing in cursive, it takes a lot more effort for you to make those letters. The harder you concentrate, the more you tend to tense up the muscles in your neck and forehead, hence the tension headache. Try making a conscious effort to relax your forehead, neck, and shoulders while you're writing in cursive and see if that helps.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    Watch few minutes video with Dr. Mary Ann Block to find answers you are looking for.

    http://www.cchrint.org/2009/09/15/no-more-adhd/

    Dr. Mary Ann Block

    "Because of my medical training, my goal as a physician is to look for and treat the underlying conditions causing the patient’s problem, rather than just covering up those symptoms with drugs. I have seen and treated thousands of children from all over the United States, who had previously been labeled ADHD and treated with amphetamine drugs. By taking a thorough history and giving these children a complete physical exam as well as doing lab tests and allergy testing, I have consistently found that these children do not have ADHD, but instead have allergies, dietary problems, nutritional deficiencies, thyroid problems and learning difficulties that are causing their symptoms. All of these medical and educational problems can be treated, allowing the child to be successful in school and life, without being drugged."

    ------------------------------------------------------------------------------

    I would recommend you reading following booklet for parents

    http://www.fightforkids.org/Psychiatric_Drugs_and_...

    and following less than 2 minutes video about psychiatry diagnosis

    http://www.youtube.com/watch?v=n3JQ8OVHVWA

    Youtube thumbnail

    &feature=channel_page

    ...and

    Psychiatry - NO SCIENCE-NO CURES (4:54min) Do psychiatrists and by them prescribed drugs help people? Hear it from them.

    http://www.youtube.com/watch?v=UHu7Ik36128

    Youtube thumbnail

    ---------------------------------------------------------------------

    you can also google or yahoo "adhd fraud" - you get good links like

    http://www.adhdfraud.org/

    Articles, essays, and other information pertaining to the fraud of Attention Deficit Hyperactivity Disorder (ADHD)--Compiled by Dr. Fred Baughman

    Fred A. Baughman Jr., MD has been an adult & child neurologist, in private practice, for 35 years.

    -----------------

    Here is a little taste of ADHD drugs like Ritalin

    You can find facts about Ritalin in this booklet which is available on-line.

    It is the fifth booklet from left

    http://www.drugfreeworld.org/#/publicati…

    Quote:

    "Even when Ritalin is used as prescription drug, it may have severe side effects including nervousness, insomnia, anorexia (eating disorder), pulse changes, heart problems and weight loss. The manufacturer says it is a drug of dependency.

    In June 2005, the U.S. Food and Drug Administration issued a series of public health advisories warning that Ritalin and drugs like it may cause visual hallucinations, suicidal thoughts, psychotic behavior, as well aggression and violence behavior."

    • Login to reply the answers
  • Anonymous
    1 decade ago

    Maybe.

    I don't have ADHD and cursive writing gives me a headache anyways.

    • Login to reply the answers
Still have questions? Get your answers by asking now.